MathSciNet Relay Station
MathSciNet bibliographic data
MR2521359 46L05 (46L35 46L80)
Dadarlat, Marius; Phillips, N. Christopher; Toms, Andrew S. A direct proof of $\scr Z$-stability for approximately homogeneous $C^*$-algebras of bounded topological dimension. Bull. Lond. Math. Soc. 41 (2009), no. 4, 639–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement